应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 798-811    DOI: 10.1007/s10255-019-0853-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Global Regularity of Solutions for a One-dimensional Nuclear Fluid with Non-monotone Pressure
Bao-wei FENG
Department of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9